# SDR FDEA202010282682

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD T/R LOWER FWD PANEL INNER SURFACE 3 (EA) PLACE HAS CHAFE MARKS STREAMER ATTACH.  REMOVED AND REINSTALLED NR 1 ENGINE INBOARD T/R BLOWOUT DOOR AFTER REPAIR, IAW STEA CMM 78-32-09.  ACCOMPLISHED REPAIR, IAW STEA CMM 78-32-09 REPAIR 005.
